Can ibuprofen cause heart palpitations?

Yes. This is not a listed adverse reaction, but if you have no history of palpitations which started after taking Ibuprofen which stopped after stopping the drug. Then yes. We are still learning about more and more potential problems from nasaids.

Related Questions

Can discontinued use of ibuprofen cause heart palpitations?

Palpitations. Discontinue use of Ibuprofen has nothing to do with palpitations.It can be caused by number of conditions including use of alcohol, smoking, too much caffein, stress etc.If its very frequent, lasts for few minutes & interfering with your life style then you should consult your doctor who might do a 24hr holter monitor & few blood tests besides a detailed history to see if you need treatment. Read more...

Second osseous surgery last week, and a frenulectomy. 800mg ibuprofen for several days. Now having heart palpitations, related to surgery or meds?

Palpitations. When was your last medical check-up? I would not assume anything. It would be better that you see your physician as soon as possible for an evaluation. Read more...
Chest pains. Regardless, could be only post- surgical pain. However, pain in your chest is a serious medical condition. It is always a red flag and appointment with your pcp is warranted. Rec.: see your pcp for further investigation. Take care. Read more...
Could be... Could be related to the surgery, to the medication, or to an entirely non-related cause. Please call both your Oral Surgeon and your Primary Care Physician to discuss this, and do it now. Read more...
I believe your. heart palpitations are due to your medications. I would call your medical doctor and let him know about your situation. Read more...

I occasionally experience heart palpitations as well as twitches under my eyes when I am concentrating and relaxing, what could be the cause?

Palpitations. Palpitations have many causes from anxiety through anatomic and physiologic abnormalities. The feeling of bounding usually relates to the volume of blood pumped with each palpitation. There is no simple single answer for the question. If you're bothered by the feeling should consult a dr. To see if the problem can be clarified. Read more...

Started new med, 2.5 mg norvasc (amlodipine). Noticed heart palpitations, getting stronger. Cause for concern? I have mild mitr. Valv. Prolpse.)

Norvasc-ok. Norvasc doesn't worsen mvp or palpitations but bysolic is a better medicine for those issues. If you're not on the maximum dose, (up to as much as 40 mg daily), you might feel better to be off Norvasc and, instead, have your bystolic (nebivolol) dose titrated upward . Read more...

Does GERD causes Heart Palpitations (my heart is pumping fast when I'm active but slows down when I lay on my bed but still pumping alittle hard)?

No. GERD can cause GI upset but does not generally cause the heart rate to increase and slow. That can happen with anxiety, so slowing down breathing is helpful. If it persists, he can see an MD. Dr. Ivy Fisher, a pedi MD, hello! Read more...
Yes it can. Palpitations is the word patient use to describe a fluttering sensation in the chest caused by skipped heart beats or rapid heartbeats. Patients with no heart disease can often experience palpitations. Sometimes they are brought on by anxiety, fatigue, caffeine and cough and cold medicines.Beta blockers are sometimes prescribed if the palpitations are annoying or very frequent. SEE bit.ly/1vlj5. Read more...